# SDR AALA202401056186

- Difficulty date: December 30, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D2358952012
- Part serial: 8664
- Condition: Corroded
- Location: Nlg
- Part time: 54,149 hours, 36,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION FOUND ON NOSE LANDING GEAR INNER BARREL STRUCTURE. MAINTENANCE REPLACED THE NOSE LANDING GEAR ASSEMBLY PER TASK CARD 26L71032003.
